# SDR MASA2016071512865

- Difficulty date: July 15, 2016
- Submitted: July 17, 2016
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 27,954 hours, 23,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 13 LOWER EXIT SIGN HAD ONE BULB INOPERATIVE.
